×

zbMATH — the first resource for mathematics

Effective parametric control laws for market economy mechanisms. (English. Russian original) Zbl 1114.91335
Autom. Remote Control 66, No. 3, 434-440 (2005); translation from Avtom. Telemekh. 2005, No. 3, 105-112 (2005).
Summary: Parametric control for market economy mechanisms is studied under the assumption that effective algorithms are chosen from separate extremal problems.

MSC:
91B62 Economic growth models
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] McConnell, C.R. and Brue, S.R., Economics: Principles, Problems, and Policies, New York: McGraw-Hill, 1981. Translated under the title Ekonomiks. Printsipy, problemy i politika, vols. 1, 2, Moscow: Respublika, 1992.
[2] Gosudarstvennoe regulirovanie rynochnoi ekonomiki (State Control of Market Economy), Stolyarov, I.I., Ed., Moscow: Delo, 2001.
[3] Chernik, D.G., Morozov, V.P., Abashev, V.M., et al., Vvedenie v ekonomiko-matematicheskie modeli nalogooblozheniya (Introduction to Economic and Mathematical Taxation Models), Moscow: Finansy i Statistika, 2001.
[4] Belen?kaya, O.I., Influence of the Tools of Credit and Monetary Policy of the Bank of Russia on the Parameters of Real Investments, www.optim.ru/fin/2001/2/rbelenkaya/rbelenkaya/asp.
[5] Babicheva, Yu.A., Bankovskoe delo. Spravochnoe posobie (Banking: A Reference Guide), Moscow: Ekonomika, 1994.
[6] Mishkin, F., Ekonomicheskaya teoriya deneg, bankovskogo dela i finansovykh rynkov (Economic Theory of Money, Banking, and Finance Markets), Moscow: Delo, 1999.
[7] Petrov, A.A., Pospelov, I.G., and Shananin, A.A., Opyt matematicheskogo modelirovaniya ekonomiki (Mathematical Modeling of Economics), Moscow: Energoatomizdat, 1996. · Zbl 0987.91500
[8] Loskutov, A.Yu., Chaos and Control of Dynamic Systems, Nelineinaya Dinamika, Upravlen., 2001, no. 1, pp. 163-216. · Zbl 1091.34500
[9] Andrievskii, B.P. and Fradkov, A.L., Chaos Control: Methods and Applications, Avtom. Telemekh., 2003, no. 5, pp. 3-45; 2004, no. 4, pp. 3-34. · Zbl 1107.37302
[10] Lorenz, H.W., Nonlinear Dynamical Equations and Chaotic Economy, Berlin: Springer, 1997.
[11] Yanovskii, L.P., Chaos Control in Economic Growth Models, Ekonom. Mat. Metody, 2002, vol. 38, no.1, pp 16-23.
[12] Ott, E., Gregori, C., and Yorke, J., Controling chaos, Phys. Rev. Lett., 1990, vol. 64(11), pp. 1196-1199. · Zbl 0964.37501 · doi:10.1103/PhysRevLett.64.1196
[13] Kratkii statisticheskii ezhegodnik Kazakhstana (Brief Statistical Annual of Kazakhstan), Almaty, 2002.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.